# SDR SWIA2025071400522

- Difficulty date: May 22, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSE APPRX FS349-360 BETWEEN STGR 5L-6L HAS GOUGES CAMP 30182646  (C-CHECK RO 07/11/2025)BLENDED OUT GOUGES ON EXTERNAL FUSE SKIN APPROX FS349 - FS360 BETWEEN STGR 5L-6L PER CRJ200 SRM 51-12-00 AND COMPLIED WITH ALL STEPS (1-4) OF REO 601R-53-21-3745, REV --, 2025-06-10. COMPLIED WITH SKYWEST TASK CARD 51-900-1003.SKY. SEE CONTINUATION CARD FOR DETAILS.
